# SDR SWAA2021112433609

- Difficulty date: October 26, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD, BS 303.9S17L,  FWD GALLEY AREA.  REPLACED INNER CHORD IAW DGW 140A9810 REV 48, SRM 51-10-02, & SRM 51-40-02.
